# SDR QXEA200500959

- Difficulty date: May 18, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 8,174 hours, 8,649 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFTHAND NR 4 FLAP TRACK FORWARD MOUNT POINT HOLES HAVE SUSPECTED CORROSION.  REPAIRED IAW HORIZON AIR EA 6-57-346 AND RD 8/4-57-479.
